Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have scalp psoriasis. Used cortico steroid and then coal tar. Scalp started itching. Should I stop using medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
I have scalp psoriasis. I had visited a skin specialist and he had prescribed a cortico steroid and then coal tar. This was 3 years ago. The results were good. But now the scalp has started itching again. Can I use Cutisoft for the same?
Also I continue to use Coal Tar daily. Is there side effects of doing that? Should I stop using Coal Tar?

Me and my wife are trying to have a baby. Will my using any corticosteroid impact the foetus?
Posted Tue, 21 Aug 2012 in Psoriasis
Answered by Dr. Neelam Ashish Vanjari 2 hours later

Thanks for writing in.
Yes, you can use cutisoft and coal-tar for psoriasis.

If cutisoft alone is able to treat and relieve symptoms, then no need to use coal tar.

Using corticosteroids will not affect foetus, no need to worry.

I hope I have answered your query. In case of any doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor